Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Strep throat, tingling sensation in hands and fingers on coughing. Cure for symptoms?

My husband has been on antibiotics for 4 days for strep throat and he says every time he coughs and random times through out the day his right hand and fingers feel tingly (like they are going to sleep), then he shakes his hand and it disappears. He feels it has to be related to the illness or medication because he has never felt this before and there is no history of neck or arm pain. I recently had a laminectomy in lumbar spine and I know very well what he is feeling. Any ideas?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
ENT Specialist 's  Response

Thank you for your query.

1. The possible cause are:
a. Post strep neuropathy. Get a Neurologist's opinion.
b. Cervical spondylosis. Get Cervical Spine X-rays done.
c. Fatigue and muscle weakness.
d. Calcium, Vitamin D and Vitamin B12 deficiency. Get his blood tests done.
e. Carpal Tunnel syndrome. Does he spend a lot of time on his mobile phone or computer?

2. You may share the test results here for further treatment options.

Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor